# SDR RAIA201105230003

- Difficulty date: May 23, 2011
- Submitted: May 26, 2011
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145187
- Aircraft time: 26,591 hours, 25,020 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Loose
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION THE FLIGHT CREW REPORTED THE PASSENGER DOOR WOULD NOT OPEN FROM THE INSIDE.  AIRCRAFT WAS FERRIED FROM LGA TO STL.  MAINTENANCE INSPECTED AND FOUND THE DOOR CABLES LOOSE.  MAINTENANCE RE-RIGGED THE PASSENGER DOOR CABLES.  DOOR OPS CHECKED GOOD.
